Refinements of the Ostrowski inequality in terms of the cumulative variation and applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Refinements of the Ostrowski inequality in terms of the cumulative variation and applications. Analysis, 34 (2). 223 - 240. ISSN 2196-6753

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30490
DOI https://doi.org/10.1515/anly-2014-1252
Official URL http://www.degruyter.com/view/j/anly.2014.34.issue...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords sharp inequality; reciprocals; harmonic series; inequalities
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login